Connect with others who understand.

sign up log in
Resources
About MyPsoriasisTeam

Connect with others who understand.

sign up log in
Resources
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Issues With A Flare After Starting Statins?

Has Anyone Had Issues With A Flare After Starting Statins?

I’m holding my own with minimal lesions at the moment. I’m suppose to start on a statin for heart health but will do anything to keep from a flare! Any experience with statins and psoriasis?

A MyPsoriasisTeam Member said:

Hi. I started with statin in 2003 & it induced itching particularly in scalp. I again consulted Cardiologist & he changed the medicine. I took statins for 15 long years the only side-effect being it induced costipation. For the last 2 years I stopped statin nor the Doctor prescribed it for abnormal Lipid profile report. The latest research also disapprove use of statins. Kindly consult the Doctor for confirmation of statin disuse. With good wishes for your good health.

posted 4 days ago
Already a Member? Log in